# SDR MASA2012080635020

- Difficulty date: August 6, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 44,620 hours, 37,715 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

SPOILERS DEPLOYED ON TAKEOFF ROLL - RETURNED TO GATE -ATO- LOW ENERGY STOP.  MX OP CHECKED SPOILERS, DEFERRED RADIO ALTIMETER 1.
